# SDR ASOA97005

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I, G

## Discrepancy

INBOUND ATL-VPS AT APPROX 70 MILES OUT  AND FL 220, EXPERIENCED A PRESSURE SPIKE AND NOTED THE CABIN ALT CLIMBING.  CREW MADE AN EMERGENCY DESCENT TO 10,000 FEET AND THE OXYGEN MASKS DEPLOYED.  THE FLT CONTINUED TO VPS WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR AN UNPRESSURIZED FERRY FLT TO MCN.  MCN MECHANICS WERE UNABLE TO DUPLICATE THE PROBLEM.  THE PNEUMATIC OUTFLOW VALVE, ELECTRO-PNEUMATIC OUTFLOW VALVE, AND THE CARGO DOOR SEAL WERE ALL REPLACED FOR PREVENTIVE MEASURES.  (M)
